Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tyler.S

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tyler.S

  • Rank
    New Member
  1. Hey guys, I just went back to my dermatologist a few days ago and she told me that I was about 95% clear compared to just 4 months ago. She also told me I don't have to come back for a year for a followup, but she also told me to finish out this final month of solodyn and then stop using it. Even though I use Duac in the morning and Tazorac at night, I'm still worried that stopping the solodyn is going to cause problems. Anyone else been taken off solodyn and have any experiences they can shar
  2. Hey, thanks for the response! I am a guy, lol...so i'm just assuming its from the exercising. Only problem is that my derm can't get me in for a week or so. Oh well, it seems to be slowly getting better, so hopefully it'll be mostly gone in a few more days. Its mainly just red and swollen now.
  3. So I've been on Retin-A for about 8 months now and my face was pretty much flawless. Then, within the last week or so, I saw a bunch of bumps pop up on my chin and they're all popping out at once. Its completely isolated to my chin/jawline and the rest of my face is pretty much acne-free, but theres probably 7 or 8 new pimples on my chin. Nothing has changed, I've used the same retin-a, still used cetaphil moisturizer everyday, and used the same face wash (I cant remember the name of it off t
  4. I just noticed that my recently filled prescription of RAM 0.04% says to "Apply 4x Daily". That seems like way too much. This is the second one i've been on, i had .025% before and it seemed to help, but not much. What do you guys think? Is 4x daily way too much ? How many times per day do you apply it? Thanks!
  5. Hey everyone! I've been watching this site for a while now so i figured this would be a good first post! I'm 17 I'm from Ohio I'm White I've been on Retin-A for about a month, and so far everything is going pretty well...hopefully it stays that way
×